Arkiv för Matematik

Über ein Problem in der Theorie der Primzahlen

P. Kuhn

Full-text: Open access

Article information

Source
Ark. Mat., Volume 4, Number 1 (1960), 1-14.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893333

Digital Object Identifier
doi:10.1007/BF02591316

Mathematical Reviews number (MathSciNet)
MR141646

Zentralblatt MATH identifier
0089.26703

Rights
1960 © Swets & Zeitlinger B.V.

Citation

Kuhn, P. Über ein Problem in der Theorie der Primzahlen. Ark. Mat. 4 (1960), no. 1, 1--14. doi:10.1007/BF02591316. https://projecteuclid.org/euclid.afm/1485893333


Export citation

Literatur

  • D. N. Lehmer, Asymptotic Evaluation of certain totient sums Amer. J. Math. 22, 293–335 (1900);
  • Dissertation, 45 S., Chicago (1900).
  • E. Landau, Lösung des Lehmerschen Problems. Amer. J. Math. 31, 86–102 (1909).
  • E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen. II, Leipzig und Berlin, 1909, S. 641–669.
  • E. Landau, ibidem, S. 641 und 643.
  • A. Selberg, An elementary proof of the prime number theorem for arithmetic progressions. Canadian J. Math. 2, 66–78 (1950).
  • F. Mertens, Ein Beitrag zur analytischen Zahlentheorie. J. Reine Angew. Math. 78, 46–63 (1874).